# SDR DALA2023081706713

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 95,870 hours, 43,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0674 DOOR 1R SLIDE LIGHT INOPERATIVE. CORRECTIVE ACTION: REPLACED CAP SLIDE LIGHT ASSY PER B757 IPC-33-51. LIGHT OPS CHECK GOOD. (4473404)
